# SDR 95ZZZX2535

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5144Q
- Make and model: Hughes 369E
- Aircraft serial: 0007
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wire
- Condition: Loose
- Location: Start Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND SB COMPLIANCE, FOUND START PUMP WIRES (HOT & GROUND) PULLED FREE FROM THE CANNON PLUG INSIDE THE FUEL TANK ALLOWING THEM TO FLOAT IN THE FUEL CELL.  A HOT LEAD SEEKING GROUND COULD HAVE HAD CATASTROPHIC CONSEQUENCES.  SUBMITTER BELIEVES THE CAUSE TO BE MANUFACTURER'S CONCERN ABOUT KEEPING THESE WIRES AWAY FROM THE FUEL QUANTITY FLOAT BY WRAPPING THEM AROUND THE FEED LINE FROM THE START PUMP.  THESE WIRES WERE STRAPPED TOO TIGHT, AND, OVER TIME, PULLED FROM THE CANNON PLUG.  SUBMITTER RECOMMENDS NOT WRAPPING WIRES TOO TIGHTLY AROUND THE START PUMP FEED LINE.
